# SDR DALA2018112706855

- Difficulty date: November 26, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 46,295 hours, 32,022 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH SMOKE DETECTOR FAILED TEST ON AMDS CARD 2614-2001. REMOVED AND REPLACED SMOKE DETECTOR REF B717 AMM 26-14-01. (LP0841369)
